# SDR SWIA200312454

- Difficulty date: September 3, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 3,675 hours, 3,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  PAX DOOR OUTER HANDLE REMOVED AND REPLACED.  P/N:  601R31763-1.
